# SDR CALA2019011300078

- Difficulty date: January 10, 2019
- Submitted: January 13, 2019
- Operation: Air carrier
- Aircraft: N77430
- Make and model: Boeing 737924ER
- Aircraft serial: 37098
- Aircraft time: 34,267 hours, 11,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHTS BETWEEN 16DEF AND 23 DEF INOP INCLUDING OVERWING EXITS. REPLACED BATTERY PACK REF AMM 33-51-06-960-805. OPS CHECKED OK. INSPECTED EMERGENCY LIGHTS REF AMM 33-51-06-960-805.
